Space-time finite element methods for parabolic problems

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)551-566
JournalComputational methods in applied mathematics
Volume15
Issue number4
DOIs
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Space-time finite element methods for parabolic problems. / Steinbach, Olaf.

In: Computational methods in applied mathematics, Vol. 15, No. 4, 2015, p. 551-566.

Research output: Contribution to journalArticleResearchpeer-review

@article{d19241f7ad2746838cf51fd30f19f305,
title = "Space-time finite element methods for parabolic problems",
author = "Olaf Steinbach",
year = "2015",
doi = "10.1515/cmam-2015-0026",
language = "English",
volume = "15",
pages = "551--566",
journal = "Computational methods in applied mathematics",
issn = "1609-4840",
publisher = "de Gruyter",
number = "4",

}

TY - JOUR

T1 - Space-time finite element methods for parabolic problems

AU - Steinbach, Olaf

PY - 2015

Y1 - 2015

U2 - 10.1515/cmam-2015-0026

DO - 10.1515/cmam-2015-0026

M3 - Article

VL - 15

SP - 551

EP - 566

JO - Computational methods in applied mathematics

JF - Computational methods in applied mathematics

SN - 1609-4840

IS - 4

ER -